Noghrei, Nafiseh, Kerayechian, Asghar, Soheili, Alireza. (1400). A NUMERICAL SOLUTION FOR THE FRACTIONAL RAYLEIGH-STOKES ‎PROBLEM BY SPACE-TIME RADIAL BASIS FUNCTIONS. , 7(32), 139-152.
Nafiseh Noghrei; Asghar Kerayechian; Alireza Soheili. "A NUMERICAL SOLUTION FOR THE FRACTIONAL RAYLEIGH-STOKES ‎PROBLEM BY SPACE-TIME RADIAL BASIS FUNCTIONS". , 7, 32, 1400, 139-152.
Noghrei, Nafiseh, Kerayechian, Asghar, Soheili, Alireza. (1400). 'A NUMERICAL SOLUTION FOR THE FRACTIONAL RAYLEIGH-STOKES ‎PROBLEM BY SPACE-TIME RADIAL BASIS FUNCTIONS', , 7(32), pp. 139-152.
Noghrei, Nafiseh, Kerayechian, Asghar, Soheili, Alireza. A NUMERICAL SOLUTION FOR THE FRACTIONAL RAYLEIGH-STOKES ‎PROBLEM BY SPACE-TIME RADIAL BASIS FUNCTIONS. , 1400; 7(32): 139-152.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب